# SDR ASAA2016031015875

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,439 hours, 5,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6987
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,653 hours, 18,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT DUCT PRESSURE 15 PSI, RT DUCT PRESSURE 21 PSI AT FL 340 LT DUCT PRESSURE 19 PSI, RT DUCT PRESSURE 21 PSI.  CABIN PRESSURE 7,000 FT PSID 7.9 AND STEADY.  AFTER 1+30 AT FL 370 LT DUCT PRESSURE 29 PSI, RT PACK PRESSURE 38 PSI.  TOP DESCENT LT PACK 15 PSI, RT PACK 15 PSI. BELOW FL 260 LT PACK 20 PSI, RT PACK 20 PSI.  ACFT GROUNDED.  VERIFIED LEAK AT PRSOV & HIGH STAGE VALVE, FAILED WRENCH CHECK, R & R HIGH STAGE VALVE IAW AMM 36-11-06.  SYS OPS CHECKS NORMAL IAW AMM 36-11-00.
